Two theorems on factorization of inequalities

Research output: Contribution to journalArticle

Abstract

The factorization of inequalities for infinite numerical series is a new research field. A monograph giving a systematic treatment of this subject is due to BENNETT [1]. Here two theorems of this type are proved. Our new results extend previous theorems to the so-called Mulholland functions.

Original languageEnglish
Pages (from-to)133-142
Number of pages10
JournalAnalysis Mathematica
Volume26
Issue number2
Publication statusPublished - Dec 1 2000

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two theorems on factorization of inequalities'. Together they form a unique fingerprint.

  • Cite this